# SDR SWAA2019052833108

- Difficulty date: May 20, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241AEF DAMAGED, BETWEEN BS. 887 TO BS. 1016.  REPAIRED FLOORBOARD 241AEF IAW SRM.
